# SDR WTAA950041

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 806
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Cond Sig
- Part number: 3107466
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAT - DURING CLIMB-OUT THROUGH 8,000 FEET, LEFT ENGINE TORQUE INDICATION WENT TO 104.5 PERCENT.  TORQUE INDICATION REMAINED AT APPROXIMATELY 104.5 PERCENT AFTER POWER LEVER WAS RETARDED.  ALL OTHER ENGINE PARAMETERS REPORTED NORMAL.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE CLEANED ELECTRICAL CONNECTORS AT TORQUE SIGNAL CONDITIONER UNIT AND TORQUE RING.  SWAPPED TO J2 BRIDGE.  PROBELM CONTINUED.  REPLACED LEFT ENGINE TORQUE SIGNAL CONDITIONER UNIT AND RETURNED TO BRIDGE J1.  TORQUE INDICATIONS NORMAL DURING ENGINE RUN.  AIRCRAFT RETURNED TO SERVICE.  (W)
